Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 319619, 7 pages
http://dx.doi.org/10.1155/2014/319619
Research Article

From Caristi’s Theorem to Ekeland’s Variational Principle in -Complete Metric-Like Spaces

1Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Dipartimento di Matematica e Informatica, Universita’ degli Studi di Palermo, Via Archirafi 34, 90123 Palermo, Italy
3Dipartimento Energia, Ingegneria dell'Informazione e Modelli Matematici (DEIM), Universita’ degli Studi di Palermo, Viale delle Scienze, 90128 Palermo, Italy

Received 23 May 2014; Accepted 11 July 2014; Published 28 August 2014

Academic Editor: Erdal Karapinar

Copyright © 2014 Mohamed Jleli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. R. Caccioppoli, “Un teorema generale sull'esistenza di elementi uniti in una trasformazione funzionale,” Rendiconti Academia dei Lincei, vol. 11, pp. 794–799, 1930 (Italian). View at Google Scholar
  3. V. Berinde and F. Vetro, “Common fixed points of mappings satisfying implicit contractive conditions,” Fixed Point Theory and Applications, vol. 2012, article 105, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. L. B. Ćirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974. View at Google Scholar · View at MathSciNet
  5. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Reich, “Kannan's fixed point theorem,” Bollettino della Unione Matematica Italiana, vol. 4, pp. 1–11, 1971. View at Google Scholar
  7. S. Romaguera, “Fixed point theorems for generalized contractions on partial metric spaces,” Topology and Its Applications, vol. 159, no. 1, pp. 194–199, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. I. A. Rus, “Fixed point theory in partial metric spaces,” Analele Universitatii de Vest din Timisoara: Seria Matematica-Informatica, vol. 46, no. 2, pp. 141–160, 2008. View at Google Scholar
  9. T. Suzuki, “A generalized Banach contraction principle that characterizes metric completeness,” Proceedings of the American Mathematical Society, vol. 136, no. 5, pp. 1861–1869, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. F. Vetro and S. Radenović, “Nonlinear ψ-quasi-contractions of Ćirić-type in partial metric spaces,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 1594–1600, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. P. Hitzler and A. Seda, Mathematical Aspects of Logic Programming Semantics, CRC Studies in Informatic Series, Chapman & Hall and CRC Press, 2011.
  12. E. Karap{\i}nar and P. Salimi, “Dislocated metric space to metric spaces with some fixed point theorems,” Fixed Point Theory and Applications, vol. 2013, article 222, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Amini-Harandi, “Metric-like spaces, partial metric spaces and fixed points,” Fixed Point Theory and Applications, vol. 2012, article 204, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. G. Matthews, “Partial metric topology,” in Proceedings of the 8th Summer Conference on General Topology and Applications, vol. 728 of Ann. New York Acad. Sci., pp. 183–197, New York Acad. Sci., New York, NY, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. R. H. Haghi, S. Rezapour, and N. Shahzad, “Be careful on partial metric fixed point results,” Topology and its Applications, vol. 160, no. 3, pp. 450–454, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Caristi, “Fixed point theorems for mappings satisfying inwardness conditions,” Transactions of the American Mathematical Society, vol. 215, pp. 241–251, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. Romaguera, “A Kirk type characterization of completeness for partial metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 493298, 6 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. A. Khamsi, “Remarks on Caristi's fixed point theorem,” Nonlinear Analysis, vol. 71, no. 1-2, pp. 227–231, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. H. Aydi, E. Karapnar, and C. Vetro, “On Ekeland's variational principle in partial metric spaces,” Applied Mathematics & Information Sciences, vol. 9, no. 1, pp. 1–6, 2015. View at Google Scholar